# SDR CA061222006

- Difficulty date: December 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 31,312 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 567775080
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE CREW OBSERVED DRAMATIC FLUCTUATION IN THE NR 2 ENGINE TORQUE INDICATOR. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT INCIDENT. AFTER TROUBLE SHOOTING MAINTENANCE REPLACED THE NR 1 TORQUE INDICATOR AND THE SYSTEM WAS CHECKED SERVICEABLE. (TC NR 20061222006)
